On some types of slant curves in contact pseudo-Hermitian 3-manifolds

Volume 104 / 2012

Cihan Özgür, Şaban Güvenç Annales Polonici Mathematici 104 (2012), 217-228 MSC: Primary 53C40; Secondary 53B35, 53D10, 53A04. DOI: 10.4064/ap104-3-1

Abstract

We study slant curves in contact Riemannian $3$-manifolds with pseudo-Hermitian proper mean curvature vector field and pseudo-Hermitian harmonic mean curvature vector field for the Tanaka–Webster connection in the tangent and normal bundles, respectively. We also study slant curves of pseudo-Hermitian $AW(k)$-type.

Authors

  • Cihan ÖzgürDepartment of Mathematics
    Balıkesir University
    10145, Çağış, Balıkesir, Turkey
    e-mail
  • Şaban GüvençDepartment of Mathematics
    Balıkesir University
    10145, Çağış, Balıkesir, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image